Verlagslink DOI: 10.1007/978-3-319-10705-9_30
Titel: Variational principles for eigenvalues of nonlinear eigenproblems
Sprache: Englisch
Autor/Autorin: Voß, Heinrich 
Erscheinungs­datum: 2015
Verlag: Springer
Quellenangabe: Lecture Notes in Computational Science and Engineering 103 (): 305-313 (2015)
Zusammenfassung (englisch): 
Variational principles are very powerful tools when studying self-adjoint linear operators on a Hilbert space H. Bounds for eigenvalues, comparison theorems, interlacing results and monotonicity of eigenvalues can be proved easily with these characterizations, to name just a few. In this paper we consider generalization of these principles to families of linear, self-adjoint operators depending continuously on a scalar in a real interval.
Konferenz: 10th European Conference on Numerical Mathematics and Advanced Applications, ENUMATH 2013 
URI: http://hdl.handle.net/11420/11440
Institut: Mathematik E-10 
Dokumenttyp: Kapitel (Konferenzband)
Teil der Schriftenreihe: Lecture notes in computational science and engineering 
Bandangabe: 103
Enthalten in den Sammlungen:Publications without fulltext

Zur Langanzeige

Seitenansichten

34
Letzte Woche
0
Letzten Monat
checked on 01.10.2022

SCOPUSTM   
Zitate

6
Letzte Woche
0
Letzten Monat
checked on 30.06.2022

Google ScholarTM

Prüfe

Volltext ergänzen

Feedback zu diesem Datensatz

Diesen Datensatz zitieren

Export

Alle Ressourcen in diesem Repository sind urheberrechtlich geschützt.